Skip to main content
Journal cover image

Heparin-induced thrombocytopenia: an increasingly common cause of bilateral adrenal hemorrhage.

Publication ,  Journal Article
Rosenberger, LH; Smith, PW; Sawyer, RG
Published in: J Am Geriatr Soc
June 2011

Duke Scholars

Published In

J Am Geriatr Soc

DOI

EISSN

1532-5415

Publication Date

June 2011

Volume

59

Issue

6

Start / End Page

1157 / 1158

Location

United States

Related Subject Headings

  • Venous Thrombosis
  • Thrombocytopenia
  • Risk Factors
  • Postoperative Complications
  • Male
  • Humans
  • Hemorrhage
  • Geriatrics
  • Enoxaparin
  • Cross-Sectional Studies
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Rosenberger, L. H., Smith, P. W., & Sawyer, R. G. (2011). Heparin-induced thrombocytopenia: an increasingly common cause of bilateral adrenal hemorrhage. J Am Geriatr Soc, 59(6), 1157–1158. https://doi.org/10.1111/j.1532-5415.2011.03427.x
Rosenberger, Laura H., Philip W. Smith, and Robert G. Sawyer. “Heparin-induced thrombocytopenia: an increasingly common cause of bilateral adrenal hemorrhage.J Am Geriatr Soc 59, no. 6 (June 2011): 1157–58. https://doi.org/10.1111/j.1532-5415.2011.03427.x.
Rosenberger LH, Smith PW, Sawyer RG. Heparin-induced thrombocytopenia: an increasingly common cause of bilateral adrenal hemorrhage. J Am Geriatr Soc. 2011 Jun;59(6):1157–8.
Rosenberger, Laura H., et al. “Heparin-induced thrombocytopenia: an increasingly common cause of bilateral adrenal hemorrhage.J Am Geriatr Soc, vol. 59, no. 6, June 2011, pp. 1157–58. Pubmed, doi:10.1111/j.1532-5415.2011.03427.x.
Rosenberger LH, Smith PW, Sawyer RG. Heparin-induced thrombocytopenia: an increasingly common cause of bilateral adrenal hemorrhage. J Am Geriatr Soc. 2011 Jun;59(6):1157–1158.
Journal cover image

Published In

J Am Geriatr Soc

DOI

EISSN

1532-5415

Publication Date

June 2011

Volume

59

Issue

6

Start / End Page

1157 / 1158

Location

United States

Related Subject Headings

  • Venous Thrombosis
  • Thrombocytopenia
  • Risk Factors
  • Postoperative Complications
  • Male
  • Humans
  • Hemorrhage
  • Geriatrics
  • Enoxaparin
  • Cross-Sectional Studies